American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information
View Article: PDF

[2] Eric Bedford and Sione Ma'u. Complex Monge-Ampère of a maximum. Proc. Amer. Math. Soc. 136 (2008) 95-101. MR 2350393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jenny Harrison. Stokes' theorem for nonsmooth chains . Bull. Amer. Math. Soc. 29 (1993) 235-242. MR 1215309.
Abstract, references, and article information
View Article: PDF

[6] Doug Pickrell. On the support of quasi-invariant measures on infinite-dimensional Grassmann manifolds . Proc. Amer. Math. Soc. 100 (1987) 111-116. MR 883411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael T. Anderson. $L^2 $ harmonic forms and a conjecture of Dodziuk-Singer. Bull. Amer. Math. Soc. 13 (1985) 163-165. MR 799803.
Abstract, references, and article information
View Article: PDF

[8] Burton Randol. The behavior under projection of dilating sets in a covering space . Trans. Amer. Math. Soc. 285 (1984) 855-859. MR 752507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] V. S. Prasad. A mapping theorem for Hilbert cube manifolds . Proc. Amer. Math. Soc. 88 (1983) 165-168. MR 691301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alan Weinstein. The order and symbol of a distribution . Trans. Amer. Math. Soc. 241 (1978) 1-54. MR 492288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stewart S. Cairns. The generalized theorem of Stokes . Trans. Amer. Math. Soc. 40 (1936) 167-174. MR 1501869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1

<